# SDR DALA2017090606729

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 77,313 hours, 9,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS DAMAGED.   REPLACED THE LENS. CHECKED OK.
